# SDR SWIA2020090952394

- Difficulty date: July 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R4321023
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST DOUBLER BETWEEN STRG 25R-24R AND FS333-349 IS CORRODED.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW DRAIN MAST DOUBLER, IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  PART FOR PART REPLACEMENT.  WEIGHT AND BALANCE NOT AFFECTED.
